# SDR UPS06447031

- Difficulty date: May 9, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 340 FLOORBEAM UPPER CHORD FWD AND AFT FLANGE FOUND 8EA FLOOR PANEL ATT HOLE CRACKED.  CRACK LENGTH 0.063 INCH.  U/D BS 340 RBL 36 TO LHS MOST O/B FLOORBEAM UPPER CHORD REPAIRED AS PER RS R53-15-35489 AND UPS EO B747-5310-24401-A.
